keeping the weight gained?
Aug 30, 2003
How do I make sure that I retain the weight I've gained after a steroid cycle? (Testosterone 200 + Deca 200 per week; after 10 weeks I've gone from 125 to 150 lbs, with good weight training and extra protein.) Following "Built to Survive" I'm going to end the 12-week cycle with HCG shots and Clomid. But I'm afraid that over the next 4 months (before I consider a second cycle) I'll lose the weight and muscle I've gained. I know that you are on replacement testosterone long-term; but I'm not hypogonadal, and prefer cycling rather than being on 'roids all the time. So, how can I ensure that I don't lose most of the 25-odd pounds gained? Thanks.
Response from Mr. Vergel
Great question. You will lose some of that weight no matter what you do. But many people can keep at least 75% of the weight gained by keeping up with their exercise routine and eating well. You will not feel as strong or energetic while being off the steroids, so you have to get used to that and not let it get to you. Many people do not keep their exercise routine and then lose the gains. I take carnitine at 2000 mg/day since I believe that carnitine has helped me preserve my lean body mass. DHEA at 50-100 mg per day may also help you with some energy while you are getting your own body to resume normal testosterone production. Let me know how the HCG/Clomid program works for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.